A comparison of some ODE solvers which require Jacobian evaluations

Day J.D. and Murthy D.N.P. (1983) A comparison of some ODE solvers which require Jacobian evaluations. Journal of Computational and Applied Mathematics, 9 3: 213-219. doi:10.1016/0377-0427(83)90014-6


Author Day J.D.
Murthy D.N.P.
Title A comparison of some ODE solvers which require Jacobian evaluations
Journal name Journal of Computational and Applied Mathematics   Check publisher's open access policy
ISSN 0377-0427
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1016/0377-0427(83)90014-6
Open Access Status Not yet assessed
Volume 9
Issue 3
Start page 213
End page 219
Total pages 7
Subject 2604 Applied Mathematics
2605 Computational Mathematics
2612 Numerical Analysis
Abstract A variety of third-order ODE solvers which have a minimum configuration (i.e. minimum work per step) have been numerically tested and the results compared. They include implicit and explicit processes, and share the property that a Jacobian matrix must be evaluated at least once during the integration. Some of these processes have not been previously described in the literature.
Keyword multi-Jacobian method
occasional Jacobian method
Rosenbrock method
single Jacobian method
Stiff equations
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 14:20:55 EST by System User